• Welcome! It’s great to see you. Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life.

    If you'd like to talk with people who know what it's like

in one week my life has changed am lost

J

jeg*

Member
Joined
Jan 9, 2010
Messages
5
Location
scotland
Hey all am a mother of two and i work pretty much living a normal life untill i was hit with a massive panic attack whilst watching tv, in a week ive gone from being tired but working and seeing my friends in family to being on anti dep meds having panic attacks been diagnosed with depression and i am to scared to leave the house.
I am having really bad side affects to my medication just wondering if anyone else has been in a similar situation to me i really am lost am normally the type a girl thats always out there never shy etc and now i cant go into a shop without my head spinning in my throat tightening i want my life back ..........
 
rollinat

rollinat

Well-known member
Founding Member
Joined
Apr 24, 2008
Messages
1,816
Hi and :welcome: to the forum. I'm glad you've found us and I hope you will find it a good place to be. What meds are you taking? If the side effects are making things difficult for you then speak to your doctor - are you going back for a check-up soon? As I'm sure you know, anti-depressants can take a while to work - up to a couple of months sometimes - so don't be too disheartened if you don't start feeling back to yourself quickly. Try to give yourself time to recover.

Take care of yourself and hope to see you around the forum :)
 
J

jeg*

Member
Joined
Jan 9, 2010
Messages
5
Location
scotland
thankyou for replying am on citalopram 20mg the first two days were terrible i was hallucinating, waking up with panic attacks and generally not with it slept for two days , now i feel alot better but loads more anxiety than before i walk about in daze and my visions distorted is this normal before i could at least walk about our town now i cant.thanks for your time
 
rollinat

rollinat

Well-known member
Founding Member
Joined
Apr 24, 2008
Messages
1,816
It's not something I've ever taken, and of course we all react differently to meds - but maybe even a quick call to your GP on Monday would be a good idea? or call NHS24 - 08454 242424 - I have phoned them before and they were very helpful. Do you have anyone you can talk to about how you're feeling? - as that can help - and of course post here as much as you want!
 
Lozzi_1004

Lozzi_1004

Well-known member
Joined
Jun 28, 2008
Messages
1,850
Location
Yorkshire, UK
thankyou for replying am on citalopram 20mg the first two days were terrible i was hallucinating, waking up with panic attacks and generally not with it slept for two days , now i feel alot better but loads more anxiety than before i walk about in daze and my visions distorted is this normal before i could at least walk about our town now i cant.thanks for your time

Hiii & :welcome:

I was on citalopram, twice, more recently a year or so ago. It can have some really unpleasant side-effects. I was hallucinating and it induced one hell of a manic episode for me (both times I was on it). Could you go and see your pdoc/GP and ask for another antideppresant?

:hug:
 
Top